| Model Number |
SUTR ANCH,CRKSCRW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotoator cuff repair surgery the anchor broke during implantation.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update kpilz 29-oct-2024: all parts were retrieved from the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.One unpackaged ar-1928sf-45-1 corkscrew was received for investigation.Visual evaluation of the returned device noted that the tip of the device was broken and it appeared a fragment was missing.No fragments were returned for investigation.Further visual evaluation of the device noted that the thread was slightly damaged.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to use error due to improper bone preparation; misaligned insertion; or prying/leveraging the device during use.